Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have been taking gabapentin 100 mg for last 3 months in increasing dosage with last 4 tab per day - 2 in the mrng and 2 at bedtime. I had pain in my left knee while climbing stairs up and down.in my xray report for Lumbosacral Spine AP and LAT it says :there is a flat spinal curve -?spasm. There is a mild marginal osteophytes at L1-2.the other vertebrae under view show normal anatomical features the iv disc space is reduced between L1-2-?p.i.v.d. The psoas shadows are within normal limits. I am stopping gabapentin from today as I don't like it's side effects .Also it only makes pain not felt. It is not the cure. Can you suggest some exercise and few do's and don'ts and also would tab cartigen be beneficial in this case?

1 Doctor Answered
Please do some spine exercises & go for 20 minute walk for 5 days a week. Some core muscles strengthening exercises. And also consult nearest physiotherapy. They will also help you a lot - you'll come out of your pain.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.